# SDR GLBA2001041

- Difficulty date: February 18, 2001
- Submitted: March 6, 2001
- Operation: Air carrier
- Aircraft: N297UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120297
- Aircraft time: 13,473 hours, 15,387 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 922FS2A6NZ735A
- Condition: Contaminated
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT LANDING GEAR AIR/GROUND C/B POPPED.  INSPECTED FOUND MOISTURE IN LEFT AIR/GROUND PROX SWITCH.   REPLACED, OPS CHECKED GOOD.
